Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 6, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at May 25, 2014, 2:19 PM MDT for Larimer County, Colorado. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 25, 2014, 2:19 PM MDT (20:19 UTC)
- Expired
- May 25, 2014, 4:45 PM MDT
- In force
- 2 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Larimer County, CO
The radar
The Cheyenne radar (KCYS), 68 km from the middle of the area, began a volume at 20:19 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 12:00Z, 8.3 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1261 m above ground
- 0-6 km bulk shear
- 19 kt
- 0-1 km storm-relative helicity
- 10 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
507
WGUS55 KBOU 252019
FFWBOU
COC069-252245-
/O.NEW.KBOU.FF.W.0006.140525T2019Z-140525T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
219 PM MDT SUN MAY 25 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL LARIMER COUNTY IN NORTH CENTRAL COLORADO...
* UNTIL 445 PM MDT
* AT 216 PM MDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN OVER MISHAWAKA. THE RAIN IS MOVING WEST AT 10 MPH.
FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY. EXCESSIVE RAINFALL
OVER THE BURN SCAR WILL RESULT IN DEBRIS FLOW MOVING THROUGH THE
NORTHERN PORTIONS OF HIGH PARK AND THE HEWLETT BURN AREA. THE
DEBRIS FLOW CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER LOOSE
MATERIALS. AUTOMATED RAIN GAUGE INDICATED .71 INCHES OF RAIN HAD
FALLEN JUST NORTH OF THE HIGH PARK BURN AREA.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BUCKHORN MOUNTAIN...POUDRE PARK...MISHAWAKA AND TEDS PLACE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF CREEKS...STREAMS...ROADS
AND CULVERTS IN THE HIGH PARK BURN AREA. SOME AREAS AFFECTED INCLUDE
RIST CANYON...BUCKHORN CREEK...REDSTONE CANYON...STOVE PRAIRIE...AND
GULCHES DRAINING INTO THE POUDRE CANYON ALONG HIGHWAY 14. ROCK
SLIDES OR DEBRIS FLOWS CAN ALSO BE EXPECTED ACROSS ROADS IN THE BURN
AREA.
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
&&
LAT...LON 4076 10521 4059 10517 4056 10551 4075 10552
$$
ENTREKIN2 follow-up statements
294 WGUS75 KBOU 252117 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 317 PM MDT SUN MAY 25 2014 COC069-252245- /O.CON.KBOU.FF.W.0006.000000T0000Z-140525T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARIMER CO- 317 PM MDT SUN MAY 25 2014 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR EAST CENTRAL LARIMER COUNTY... AT 311 PM MDT...A THUNDERSTORM PRODUCING HEAVY RAIN WAS LOCATED 4 MILES WEST OF MISHAWAKA...OR 22 MILES NORTHWEST OF FORT COLLINS... MOVING WEST AT 10 MPH. DOPPLER RADAR ESTIMATED OVER AN INCH OF RAIN HAS FALLEN OVER NORTHERN SECTIONS OF THE HIGH PARK AND HEWLETT BURN AREAS. EXCESSIVE RAINFALL OVER THE BURN SCAR WILL RESULT IN DEBRIS FLOW MOVING THROUGH THE GORDEN CREEK AND NORTH FORK CACHE LA POUDRE DRAINAGES. THE DEBRIS FLOW CAN CONSIST OF ROCK...MUD...VEGETATION AND OTHER LOOSE MATERIALS. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BUCKHORN MOUNTAIN...POUDRE PARK...MISHAWAKA AND TEDS PLACE. AS OF 307 PM MDT...LARIMER COUNTY OFFICIALS INDICATED NO FLASH FLOODING AT THIS TIME. PRECAUTIONARY/PREPAREDNESS ACTIONS... HEAVY RAINFALL WILL CAUSE FLASH FLOODING OF CREEKS...STREAMS...ROADS AND CULVERTS IN THE HIGH PARK BURN AREA. SOME AREAS AFFECTED INCLUDE RIST CANYON...BUCKHORN CREEK...REDSTONE CANYON...STOVE PRAIRIE...AND GULCHES DRAINING INTO THE POUDRE CANYON ALONG HIGHWAY 14. ROCK SLIDES OR DEBRIS FLOWS CAN ALSO BE EXPECTED ACROSS ROADS IN THE BURN AREA. && LAT...LON 4076 10521 4059 10517 4056 10551 4075 10552 $$ ENTREKIN
143 WGUS75 KBOU 252231 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 431 PM MDT SUN MAY 25 2014 COC069-252240- /O.CAN.KBOU.FF.W.0006.000000T0000Z-140525T2245Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LARIMER CO- 431 PM MDT SUN MAY 25 2014 ...THE FLASH FLOOD WARNING FOR EAST CENTRAL LARIMER COUNTY IS CANCELLED... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT OVER NORTHERN SECTIONS OF THE HIGH PARK AND HEWLETT BURN AREAS. LAT...LON 4076 10521 4059 10517 4056 10551 4075 10552 $$ ENTREKIN
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at May 25, 1:57 PM MDT, 22 minutes earlier.
Area forecast discussion, May 25, 1:57 PM MDT, 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 157 PM MDT SUN MAY 25 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 155 PM MDT SUN MAY 25 2014 UPPER LEVEL LOW OVER SOUTHWEST COLORADO WILL SLOWLY DRIFT SOUTHEAST TONIGHT AND MONDAY. SOUTHERLY FLOW ALOFT AHEAD OF IT HAS BROUGHT DRIER AIR TO EASTERN COLORADO. ALONG THE FRONT RANGE...THE AIRMASS REMAINS MOIST WHERE PRECIPITABLE WATER VALUES ARE AROUND THREE QUARTERS OF AN INCH. CAPES ARE UP TO 2000 J/KG ALONG THE FRONT RANGE...BUT LESS THAN 500 J/KG OVER SOUTHEASTERN COLORADO. ALREADY SEEING A GOOD NUMBER OF STORMS FORMING OVER THE FOOTHILLS AND MOVING WEST. EXPECT ADDITIONAL DEVELOPMENT THROUGH EARLY EVENING OVER THE MOUNTAINS...FOOTHILLS AND FRONT RANGE. WILL HAVE HIGHEST POPS THROUGH THE EARLY EVENING HOURS FOR THE FOOTHILLS AND AREAS NEAR BY. THE DRIER AIR OVER THE PLAINS WILL LIMIT CONVECTION AND WILL JUST HAVE ISOLATED POPS. EVEN THOUGH SHEAR IS WEAK...WITH CAPES UP TO 2000 J/KG...COULD SEE A BRIEF SEVERE STORM WITH HAIL UP TO ONE INCH. IF STORMS PERSIST OVER AN AREA...FLASH FLOODING WILL BE POSSIBLE. STORMS ARE EXPECTED TO DECREASE BY MID EVENING AS THE AIRMASS STABILIZES. WILL KEEP LOW POPS IN THROUGH THE NIGHT WITH THE UPPER LEVEL LOW NEAR BY...BUT MOST LOCATIONS SHOULD STAY DRY. AIRMASS WARMS TOMORROW AS THE LOW DIPS SOUTH. HIGHS WILL CLIMB INTO THE 70S ACROSS NORTHEAST COLORADO. MOISTURE AND INSTABILITY DECREASE...BUT ENOUGH WILL PREVAIL FOR ISOLATED TO SCATTERED AFTERNOON STORMS. COVERAGE WILL BE LESS AND THAN TODAY. THREAT FOR SEVERE STORMS AND FLASH FLOODING WILL BE LOWER TOO. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 155 PM MDT SUN MAY 25 2014 COMING SOON. && .AVIATION...(FOR THE TAFS THROUGH 00Z MONDAY LATE AFTERNOON) ISSUED AT 155 PM MDT SUN MAY 25 2014 SHOWERS AND THUNDERSTORMS WILL REMAIN POSSIBLE THROUGH MID EVENING 03Z. HEAVY RAIN...SMALL HAIL...OUTFLOW GUSTS TO 30 KNOTS WILL BE POSSIBLE WITH THE STRONGER STORMS. EAST WINDS WILL LIKELY TURN WEST TO NORTHWEST AS OUTFLOW BOUNDARIES PUSH THROUGH FROM STORMS NEAR THE FOOTHILLS. WINDS WILL THEN TURN SOUTHERLY BY 06Z. AIRMASS DRIES SOME TONIGHT...SO JUST A SLIGHT CHANCE FOR LOW CLOUDS TOWARDS MONDAY MORNING. BECAUSE OF THE DRIER AIR...CHANCE FOR SHOWERS AND THUNDERSTORMS WILL BE LOWER ON MONDAY. && .HYDROLOGY... ISSUED AT 155 PM MDT SUN MAY 25 2014 RIVERS CONTINUE TO RISE DUE TO SNOW MELT AND RAINFALL...ESPECIALLY OVER JACKSON...GRAND AND LARIMER COUNTIES WHERE MANY STREAMS ARE BANKFULL. LOW LYING AREAS MAY EXPERIENCE MINOR FLOODING. ADDITIONAL RAINFALL THIS AFTERNOON AND EVENING WILL CAUSE ADDITIONAL RISES IN THE RIVERS WHERE HEAVY RAIN FALLS. BEST CHANCE FOR HEAVY RAIN WILL BE WEST OF INTERSTATE 25 WHERE ONE INCH OF RAIN COULD FALL IN 30 TO 45 MINUTES. AIRMASS DRIES TONIGHT AND MONDAY...LOWERING THE THREAT FOR HEAVY RAIN AND FLASH FLOODING MONDAY. RIVERS AND STREAMS WILL CONTINUE TO RUN HIGH DUE TO THE SNOW MELT AND RECENT RAINFALL. && .BOU WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...MEIER LONG TERM...DANKERS AVIATION...MEIER HYDROLOGY...MEIER
Hazardous weather outlook, May 25, 10:53 AM MDT, 3 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1053 AM MDT SUN MAY 25 2014 COZ030>051-261700- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1053 AM MDT SUN MAY 25 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT ANOTHER ROUND OF AFTERNOON SHOWERS AND THUNDERSTORMS IS EXPECTED WHICH WILL LINGER INTO THE EARLY EVENING HOURS. A FEW STORMS IN THE FOOTHILLS AND ALONG THE FRONT RANGE URBAN CORRIDOR FROM DENVER NORTH TO THE WYOMING BORDER COULD PRODUCE 1 TO 2 INCHES OF RAIN IN LESS THAN AN HOUR. THIS COULD LEAD TO SOME LOCALIZED FLASH FLOODING IF THEY OCCUR IN THE BURN SCARS OR OVER AREAS THAT HAVE ALREADY RECEIVED PREVIOUS HEAVY RAIN THE PAST FEW DAYS. OTHERWISE...A MAJORITY OF THE STORMS THIS AFTERNOON AND EVENING WILL PRODUCE RAINFALL AMOUNTS LESS THAN AN INCH. MEANWHILE...AN ISOLATED STORM OR TWO COULD BECOME SEVERE WITH HAIL UP TO ONE INCH IN DIAMETER. SOME SNOW MAY OCCUR IN THE MOUNTAINS ABOVE 10000 FEET WITH A FEW INCHES OF ACCUMULATION POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ON MONDAY...WRAP-AROUND MOISTURE FROM THE DEPARTING STORM SYSTEM WILL BRING ANOTHER CHANCE OF SHOWERS AND THUNDERSTORMS TO THE FRONT RANGE FOOTHILLS AND I-25 CORRIDOR. DRIER CONDITIONS CAN BE EXPECTED FROM TUESDAY THROUGH FRIDAY AS UPPER LEVEL HIGH PRESSURE AND A DRIER AIRMASS MOVE OVER COLORADO. MOISTURE WILL INCREASE AGAIN LATER FRIDAY AND SATURDAY WITH INCREASING CHANCES OF SHOWERS AND THUNDERSTORMS AT THAT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT BUT RAINFALL REPORTS WILL BE APPRECIATED.
In the hours before
Special weather statement, May 25, 12:38 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1238 PM MDT SUN MAY 25 2014 COZ036-039-251915- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY CO- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO- 1238 PM MDT SUN MAY 25 2014 ...SPECIAL WEATHER STATEMENT... AT 1237 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GOLDEN...OR 13 MILES WEST OF DENVER...MOVING WEST AT 5 MPH. HALF INCH HAIL...WINDS IN EXCESS OF 30 MPH AND HEAVY RAINFALL WILL BE POSSIBLE WITH THIS SLOW MOVING STORM. LOCATIONS IMPACTED INCLUDE... NORTHERN LAKEWOOD...GOLDEN AND WHITE RANCH OPEN SPACE. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3971 10533 3984 10533 3974 10510 TIME...MOT...LOC 1837Z 082DEG 6KT 3976 10521 BAKER
Special weather statement, May 25, 12:50 PM MDT, 1 hour 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DENVER CO
1250 PM MDT SUN MAY 25 2014
COZ036-041-251930-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET CO-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET CO-
1250 PM MDT SUN MAY 25 2014
...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL DOUGLAS COUNTY
UNTIL 130 PM MDT...
AT 1248 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM
NEAR PALMER LAKE...OR 22 MILES NORTH OF COLORADO SPRINGS...MOVING
NORTH AT 10 MPH.
DIME SIZE HAIL...WIND GUSTS IN EXCESS OF 30 MPH AND HEAVY RAIN ARE
LIKELY WITH THIS STORM. THE HEAVY RAINFALL MAY CAUSE DRAINAGE
DITCHES ALONG ROADWAYS AND OTHER LOW LYING AREAS TO FILL WITH WATER.
THE SMALL HAIL MAY ALSO COVER THE GROUND SEVERAL INCHES DEEP.
LOCATIONS IMPACTED INCLUDE...
LARKSPUR AND PERRY PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3924 10504 3928 10494 3924 10485 3913 10484
3913 10502
TIME...MOT...LOC 1848Z 180DEG 9KT 3915 10493
BAKERThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 6:18 PM MDT | Areal Flood Advisory | BOU | Arapahoe, Douglas, Jefferson | 3 hr |
| May 24, 6:25 PM MDT | Areal Flood Advisory | BOU | Jefferson | 3 hr |
| May 24, 6:38 PM MDT | Tornado Warning | BOU | Jefferson | 37 min |
| May 24, 6:57 PM MDT | Areal Flood Advisory | BOU | Boulder | 3 hr |
| May 24, 6:57 PM MDT | Tornado Warning | BOU | Jefferson | 33 min |
| May 24, 7:39 PM MDT | Areal Flood Advisory | BOU | Jefferson | 3 hr |
| May 24, 8:29 PM MDT | Areal Flood Advisory | BOU | Boulder | 2 hr |
| May 25, 5:23 AM MDT | Areal Flood Warning | BOU | Jackson | 48 hr |
| May 25, 9:48 AM MDT | Areal Flood Advisory | BOU | Grand, Jackson | 6 days |
| May 25, 10:14 AM MDT | River Flood Warning | BOU | Weld | 4 days |
| May 25, 10:24 AM MDT | River Flood Advisory | BOU | Larimer | 30 hr |
| May 25, 12:18 PM MDT | Areal Flood Advisory | BOU | Larimer | 87 min |
| May 25, 12:38 PM MDT | Special Weather Statement | BOU | Jefferson | 37 min |
| May 25, 12:50 PM MDT | Special Weather Statement | BOU | Douglas | 40 min |
| May 25, 12:57 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 33 min |
| May 25, 1:34 PM MDT | Severe Thunderstorm Warning | BOU | Douglas | 26 min |
| May 25, 2:03 PM MDT | Areal Flood Advisory | BOU | Larimer | 117 min |
| May 25, 2:25 PM MDT | Special Weather Statement | BOU | Douglas | 35 min |
| May 25, 3:07 PM MDT | Severe Thunderstorm Warning | BOU | Jefferson | 38 min |
| May 25, 3:13 PM MDT | Special Weather Statement | BOU | Denver | 32 min |
| May 25, 3:21 PM MDT | Special Weather Statement | BOU | Gilpin | 24 min |
| May 25, 4:40 PM MDT | Special Weather Statement | BOU | Boulder | 35 min |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.